Concluded Case

STEROID REACTION

26 years female Multiple papules and pustules all over the face. Complaining burning on face. H/o other applications positive Itching present diagnosis? What is the cause ? How to manage this case?

3 Likes

LikeAnswersShare
Concluded answer

Good answers from CUROFIANS Multiple tiny acneiform eruptions with maceration skin and Pigmentation with peeling itching more favour to STERIOD ACNE with infection . TREATMENT: 1) Stop all face applications . 2) face wash with salicylic acid 3 times. 3) Tab fexofenadine 120 mg daily night. 4) After subsiding itching go for COMEDONE EXTRACTION and removal of pustules. 5) AZELAIC ACID cream application 2 times daily. 6) application of SUNSCREEN lotion is mandatory in morning time. 7) Tab Azithromycin 250 mg daily for 1 week And maintaining by ISOTRETINOIN 20 mg daily.

All Answers

Looks like Seborrheic dermatitis with Acne Grade 2 and ICD to some topical application. Avoid the irritant. Acetal face wash Tab Minocycline 100 mg for 7 days Tab chymoral forte bd 5 days Antihistamines Tab Isotretinoin 10 mg od 7 days Locally both the forehead and cheeks Calamine lotion mix with water and apply in the morning Night apply Clindamycin with Niacinamide gel forehead and both cheeks In the chin around mouth it is very dry so use Emollients in the morning and Clindamycin and Niacinamide at night . Review after 1 week.

Seborrheic dermatitis wid acne n conact dermatitis
2

View 2 other replies

Good answers from CUROFIANS Multiple tiny acneiform eruptions with maceration skin and Pigmentation with peeling itching more favour to STERIOD ACNE with infection . TREATMENT: 1) Stop all face applications . 2) face wash with salicylic acid 3 times. 3) Tab fexofenadine 120 mg daily night. 4) After subsiding itching go for COMEDONE EXTRACTION and removal of pustules. 5) AZELAIC ACID cream application 2 times daily. 6) application of SUNSCREEN lotion is mandatory in morning time. 7) Tab Azithromycin 250 mg daily for 1 week And maintaining by ISOTRETINOIN 20 mg daily.

Steroid dermatitis resembling rosacea,local clindamycin, cetaphil cleansing lotion, metrogyl 1% or aziderm 10%,oral azithromycin or doxy, desloratidine, isotretinoin 10mg od.

Acne vulgaris Vit E Eukroma Azithral Avoid using soap and oil

Seborrhoeic dermititis associated with drug allergic reaction applied on face considering Anbar is cause.

@dr parshuram agarwal It is a case of acne, there could be sebhorea of scalp, but need to see The scalp and hair. Treatment with Tetracycline 250 bd and apply benzyle Peroxide 2.5 gel at night. Or retina A cream

I agree with Dr.R.Ramakrishnan.

Grade four acne

Extraction ; mda ; sali peel & systemic as renuka mam told

It's a case of Acne Grade 2

Load more answers